# SDR DALA2017072405679

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 88,534 hours, 36,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT UNDER O/H BAG BIN AT SEATS 17 AB AND 19 AB INOP. RELAMPED OVERHEAD EMERGENCY LIGHTS AT ROW 17 AND 19AB PER AMM 33-50. OPS CHECK GOOD.
